Regularity and the spectra of graphs

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationSurveys in Combinatorics 2009
EditorsS. Huczynska, J.D. Mitchell, C.V. Roney-Dougal
Place of PublicationCambridge
PublisherCambridge University Press
Pages75-90
Number of pages336
ISBN (Print)139780521741736
Publication statusPublished - 2009

Publication series

NameLondon Mathematical Society Lecture Notes
Number365

Cite this

Haemers, W. H. (2009). Regularity and the spectra of graphs. In S. Huczynska, J. D. Mitchell, & C. V. Roney-Dougal (Eds.), Surveys in Combinatorics 2009 (pp. 75-90). (London Mathematical Society Lecture Notes; No. 365). Cambridge: Cambridge University Press.